# SDR DALA2022101606675

- Difficulty date: October 15, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 60,441 hours, 42,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9504, DURING SVC CHECK FOUND ROW 17 EMERGENCY LIGHTS NOT ILLUMINATE. CORRECTIVE ACTION: REPLACED EMER LIGHT POWER SUPPLY BATTERY AT STA 645. LP 9420941
